or is this the time to stop and let them heal?
Should I continue to apply fluorouracil cream on the oozing and crusting spots, or should I stop?
- 8 Mar 2011 by freedove
- 2 August 2019
Sorry this question has not been answered earlier for you.
The cream is usually applied for 3 to 4 weeks.
After about 5 to 10 days it is normal for your skin to become red and irritated. As treatment is continued, sores and crusts may appear. These raw areas result from the destruction of defective skin cells. They are a necessary part of treatment.
It sounds as though you have reached the point to stop. Can you make a quick appointment with your doctor to check progress?
Use BIFINE TOPICAL EMULSION. It was developed by the French for skin burns and other skin issues and works great on your skin once your treatment is done. So apply it as often as you want 2 to 3 times a day, it soothes and lessens any pain or irritation. My doctor told me to get it when I finished my days of putting it on. I actually thought I had put my face inside a furnace.
- Fluorouracil Information for Consumers
- Fluorouracil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluorouracil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.